Open Access
2012 On Certain Classes of Biharmonic Mappings Defined by Convolution
J. Chen, X. Wang
Abstr. Appl. Anal. 2012(SI13): 1-10 (2012). DOI: 10.1155/2012/379130


We introduce a class of complex-valued biharmonic mappings, denoted by BH0(ϕk;σ,a,b), together with its subclass TBH0(ϕk;σ,a,b), and then generalize the discussions in Ali et al. (2010) to the setting of BH0(ϕk;σ,a,b) and TBH0(ϕk;σ,a,b) in a unified way.


Download Citation

J. Chen. X. Wang. "On Certain Classes of Biharmonic Mappings Defined by Convolution." Abstr. Appl. Anal. 2012 (SI13) 1 - 10, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1267.30037
MathSciNet: MR2991027
Digital Object Identifier: 10.1155/2012/379130

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI13 • 2012
Back to Top